# SDR CA071207003

- Difficulty date: November 4, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Part number: 483023
- Part serial: FAH0151
- Condition: Inoperative
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) UPON TAKEOFF AND GEAR RETRACTION RT MLG DOOR REMAINED OPEN WITH RT GEAR DOOR UNSAFE INDICATION.  MAINT REPLACED RT MLG SOLENOID SEQUENCE VALVE. (TC NR 20071207003)
